# SDR A6WA200840407

- Difficulty date: May 6, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 12,272 hours, 11,318 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYDRAULIC SUPPORT MANIFOLD BRACKET CRACKED.  HYDRAULIC SUPPORT BRACKET REPAIRED IAW REO 601R-53-62-031 REV A.
